# SDR SWAA2022072921370

- Difficulty date: June 21, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN; TERMINAL FITTING ASSY. LOWER AFT TRAILING EDGE SPRING ANGLE 2EA. CRACKS NOTED. (DOT 223-001). / [01] REMOVED ON VERTICAL FIN TERMINAL FITTING ASSY. LOWER AFT TRAILING EDGE SPRING ANGLE IAW B737 SRM 51-40-02-0G-0.;[02] VERIFIED 1;[03] LOCATED AND DRILLED NEW SPRING AT VERTICAL ;TERMINAL FITTING ASSY LOWER T/E SPRING ANGLE IAW B737 SRM 51-4- 05-0G-0.;[04] VERIFIED STEP #3;[05] OK TO INSTALL SPRING ANGLE P/N 176A3101U26;[06] INSTALLED AT VERTICAL FIN ;TERMINAL FITTING ASSY .LOWER AFT T/E SPRING ANGLE IAW B737 SRM %1-40-02-0G-0.;[07] REMOVED ON VERTICAL FIN TERMINAL FITTING ASSY. LOWER AFT TRAILING EDGE SPRING ANGLE IAW B737 SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW SPRING AT VERTICAL ;TERMINAL FITTING ASSY LOWER T/E SPRING ANGLE IAW B737 SRM 51-4- 05-0G-0. INSTALLED AT VERTICAL FIN ;TERMINAL FITTING ASSY .LOWER AFT T/E SPRING ANGLE IAW B737 SRM 51-40-02-0G-0.;[08] PART TRANSACTION;[09] VERIFIED ALL STEPS COMPLETED.;[10] VERIFIED ALL STEPS COMPLETED.
